Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

70.42 The Density of Pythagorean Rationals

Richard E. Pfiefer
The Mathematical Gazette
Vol. 70, No. 454 (Dec., 1986), pp. 292-294
DOI: 10.2307/3616191
Stable URL: http://www.jstor.org/stable/3616191
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
70.42 The Density of Pythagorean Rationals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
292
    292
  • Thumbnail: Page 
293
    293
  • Thumbnail: Page 
294
    294